| Model Number |
H74939171060410 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description
It was reported that catheter entrapment occurred.The target lesion was located in the superficial femoral artery.A 6.0 x 40, 135cm mustang balloon was selected for use.However, it was noted that the catheter became stuck with a non-boston scientific guidewire during the procedure.The catheter and guidewire had to be removed as a single unit.The guidewire was able to be removed from the catheter outside the body.The procedure was completed with another of the same device.There were no patient complications as a result of this event.